# SDR SWIA200819141

- Difficulty date: January 24, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 20,367 hours, 28,685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Binding
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR HANDLE WILL NOT LOCK AND STOW.  LUBED HANDLE LOCKING MECHANISM, OPS CHECK GOOD.
